Schlußweisen-Kalküle der Prädikatenlogik

Kurt Schütte

Mathematische Annalen (1950/51)

  • Volume: 122, page 47-65
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Schütte, Kurt. "Schlußweisen-Kalküle der Prädikatenlogik." Mathematische Annalen 122 (1950/51): 47-65. <>.

author = {Schütte, Kurt},
journal = {Mathematische Annalen},
keywords = {Philosophy and foundations of mathematics},
pages = {47-65},
title = {Schlußweisen-Kalküle der Prädikatenlogik},
url = {},
volume = {122},
year = {1950/51},

AU - Schütte, Kurt
TI - Schlußweisen-Kalküle der Prädikatenlogik
JO - Mathematische Annalen
PY - 1950/51
VL - 122
SP - 47
EP - 65
KW - Philosophy and foundations of mathematics
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.